Can i take advil with theraflu

Common Questions and Answers about Can i take advil with theraflu

advair

Knowing that Flu like symptoms were a side effect, I did get a Flu shot in August, prior to tx. Today, right now, I really feel like I am fighting off a cold or Flu. Can I take something like Nyquil but without alcohol??? Thanks. Just took the day off sick yesterday, and don't want to be out tomorrow.
Today they feel real poisonous and have had a bunch already, have taken advil for headache too. Going to take more I guess. might be the cold where I am I don't know. I haven't had enough excercise today either for 3 days now. Sometimes I think it has to do with my diet but I can never pin it down. Seems today everythings on my nerves.
Help I am addicted to darvocet soma and hydrocodone I take about 15 darvocet and 15 soma and I take the hydrocodone when I can't get the darvocet.
Hubby will just have to understand that and understand just how sick you are or how much worse you can get if you don't take care of yourself. I am the same age you are and I was raised to be the caretaker also. But I have let that go to the wayside when I realised that on TX it just wasn't possible. Good luck and get some rest...
I was a zombie, not living but surviving, numbing myself. I have some advil with me and my good old shower that helps me a lot for the RLS and I went to the gym this morning which I hope is gonna help sleep me better tonight.
The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after. I notice if I catch it early (which means I carry antibiotics with me all the time) it is not as nearly as bad. Doctors have diagnosed this as Asthma, chronic bronchitis, bronchial asthma etc etc. All different specialists seem to have a different prognosis and the recommended pills over the years have not really done any good.
i said 'real' cold/flu, because i am pretty sure it has nothing to do with not taking my meds anymore...but who knows. i have taken the tylenol cold/flu, and that doesn't seem to help. I also tried just alka seltzer, with no luck as well. i was trying to steer clear of the items with asprin (acemetophin or however you spell it) and get something that had a bit more in it, that works. my body aches, headache, some sniffles....no actual throwing up though. any suggestions?
Dec 09, 2010 Without insurance, you can do this pranayam to build up your immune system.This works gradually to improve your body systems and keep you healthy.Initially do the pranayam, twice a day, and then continue once a day for life, when you feel better.Your feedback at some point will help others, who do not have insurance. Build up your timing gradually.If you feel tired or dizzy, stop and resume after one minute.
Withdrawal symptoms are fairly similar to flu symptoms, so that is the way I went about treating it. You can take the first dose of Theraflu along with some food and the ingredients recommended in the Thomas Recipe. Make sure to eat through the entire withdrawal process. If you can’t or don’t feel like eating, drink the Boost or Ensure. Start your day with a nice hot bath/shower and do this as often as you want. The diarrhea may have already started to set in.
I did go back into withdrawal and am still feeling it today, but not as bad. I hope it doesn't take you back to square one with the w/d.
I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
A small minority will progress into one of the classic complications of a common cold, such as a bronchitis or sinusitis. Any time I see patients in the office that come in with any of these classic symptoms or one of the more severe complications such as sinusitis, I always ask about the few days or weeks prior to the onset of the throat symptoms.
Wow, didn't know there was anything like this on the web. I've been, well, abusing lortabs since I shattered my ancle in '98, I'm 25 now. I'd take what I had at the time, five 10's at a time, and felt great usually for the rest of the day. When I ran out I got a "cold", where I felt like **** for about a week before I got better. I had three surgeries over about four years between 98 and 02 or so, and I did the same thing every time.
Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
)) What worked for me as far as the sleep goes was drinking a cup of chamomile tea and 2 Advil PM. I also took a very mild muscle relaxer to help with my RLS. I was taking the same pills..Norco 10/325, 80-100 mgs a day so I know what ur going through. You're on Day 4 and it will definitely start getting better from here on out. Keep posting and don't forget...
At least not for now. If it gets really bad, I will take something but I've found I can manage the pain with a lot of other things (prescription gels, advil, lidoderm patches, etc.) And with a clearer head I've found I can distract myself and sort of remove myself from the pain. Hard to explain. It took me a while to get there. Have you ever seen a pain psychologist? Mine wasn't a huge help but was a bit of a help.
can I take nighttime theraflu 2 help me sleep???
My family thinks i have the flu. This has been my dirty little secret forever and i can not tell anyone, which is ok. Again i am grateful to have found this site for the support i need. Thanks!
You can take the first dose of Theraflu along with some food and the ingredients recommended in the Thomas Recipe. Make sure to eat through the entire withdrawal process. If you can’t or don’t feel like eating, drink the Boost or Ensure. Start your day with a nice hot bath/shower and do this as often as you want. The diarrhea may have already started to set in. If so, try to deal with it as long as possible without taking the Immodium.
Try Imodium, bring ensure shakes with you, and take omegas and a multi-v before you leave each morning. Can you take off for days 1-3, or 2-3? Bring something small and motivational to read, like a little quote or prayer, to help you through.
I think this place attracts some of the most intelligent and caring people in the world. So gratifying. I haven't posted for a very long time ... but I will always keep this thread going. I remember so well the desperation I had to hear from anyone ... anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram.
had no clue, he then prescribed me twenty Norco's and told me to get help. I will tell you the withdrawls are horrible, I could not take it, I have an appt with my P.C. Dr. today hopefully she will help. I have read this forum for the past month and it has given me the courage to stop. I know I can do it, I was even thinking of a Detox center. Thanks for letting me get this out. Wish me luck!!
If you feel restless, maybe do a few odd chores around the house and rest when you need to. Take a walk around the block. Staying as active as you can will actually help you sleep better, or at least it did me. A soothing tea like Sleepytime or Valerian root helped calm me, too. You may think about getting some TheraFlu nighttime and add honey since you are having some aches and pains.
For the last 6-9 months, my headaches come almost every day. I take three Excedrin Migraine, or if at night and worse I take Darvocet with Promethezine (generic for Phenergen - to prevent nausea). Sometimes I would take a new headache drug called Axert, along with ibuprophen. It had gotten to where these weren't working anymore, or making it worse, with side effects such as dizziness or "hangover" feeling. Approx.
Described her what was going on, she listened and said it is probably viral, told me to just go back home, take advil for pain/fever, plenty of fluids, etc. No blood tests. That's what I did. The next day, in the afternoon, I started to feel terrible, very strong pulsations in my head, which were making me really dizzy and weak. I was lying down and when I got up to go to the bathroom, almost lost my balance and fell down, couldn't stand up.
MedHelp Health Answers